# SDR MWEA97534

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3913291501
- Condition: Cracked
- Location: Bs 408-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACK ON FORWARD CARGO COMPARTMENT LONGERON 29L AT AFT END BETWEEN STA 408 TO 427.  MTC REPAIRED IAW SRM 51-30-2.
